On the Newton's Algorithm for Data Assimilation problem: Application to an infiltration model

Abstract : The problem of data assimilation for a nonlinear evolution model is considered with the aim to identify the initial and/or boundary conditions. An approach to solve the data assimilation process is described. This approach is based on the Newton's Method. An application to the data assimilation problem in hydrology is presented. Numerical results are given.
Type de document :
Article dans une revue
International Journal of Pure and Applied Mathematics, Academic Publishing Ltd, 2009, 52 (1), pp.67-85
Liste complète des métadonnées

https://hal.inria.fr/inria-00391870
Contributeur : Arthur Vidard <>
Soumis le : vendredi 5 juin 2009 - 10:16:19
Dernière modification le : mercredi 11 avril 2018 - 01:59:32

Identifiants

  • HAL Id : inria-00391870, version 1

Collections

Citation

Pierre Ngnepieba, François-Xavier Le Dimet, Amari Jones, Victor P. Shutyaev. On the Newton's Algorithm for Data Assimilation problem: Application to an infiltration model. International Journal of Pure and Applied Mathematics, Academic Publishing Ltd, 2009, 52 (1), pp.67-85. 〈inria-00391870〉

Partager

Métriques

Consultations de la notice

254